Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 1, Pages 109-117

Some conditions on fixed rings

Department of Mathematics, University of Cincinnati, Cincinnati 45221, Ohio, USA

Received 12 February 1979

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper deals with a question about the ascending and descending chain conditions on two-sided ideals. Using the ideas of the skew group ring, certain results for two-sided ideals are proved.